# SDR DALA2025011800430

- Difficulty date: January 17, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 34,833 hours, 4,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Pin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3328, FOUND DOOR 1R PACK-ASSEMBLY SAFETY PIN DAMAGED. CORRECTIVE ACTION: REPLACED PASSENGER DOOR 1R PACK ASSEMBLY SAFETY PIN PER A330 AMM 25-62-00. (LP 0764916)
